Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: János Galambos
Title: Representations of real numbers by infinite series
Additional book information: Lecture Notes in Math., vol. 502, Springer-Verlag, Berlin, Hiedelberg, New York, 1976, vi + 146 pp., $7.40.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Bodo Volkmann
Journal: Bull. Amer. Math. Soc. 83 (1977), 973-976